Projection Algorithms with Correction

Nicola A, Popa C, Rüde U (2011)

Publication Type: Journal article

Publication year: 2011


Book Volume: 29

Pages Range: 697-712

Journal Issue: 3-4



We present in this paper two versions of a general correction procedure applied to a classical linear iterative method. This gives us the possibility, under certain assumptions, to obtain an extension of it to inconsistent linear least-squares problems. We prove that some well known extended projection type algorithms from image reconstruction in computerized tomography fit into one or the other of these general versions and are derived as particular cases of them. We also present some numerical experiments on two phantoms widely used in image reconstruction literature. The experiments show the importance of these extension procedures, reflected in the quality of reconstructed images.

Authors with CRIS profile

Additional Organisation(s)

How to cite


Nicola, A., Popa, C., & Rüde, U. (2011). Projection Algorithms with Correction. Journal of Applied Mathematics & Informatics, 29(3-4), 697-712.


Nicola, A., Constantin Popa, and Ulrich Rüde. "Projection Algorithms with Correction." Journal of Applied Mathematics & Informatics 29.3-4 (2011): 697-712.

BibTeX: Download